Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
167 Publications
2024 |
Published |
Journal Article |
IST-REx-ID: 14408 |
Mesoscopic central limit theorem for non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields 188 (2024) 1131–1182.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields 188 (2024) 1131–1182.
2024 |
Published |
Journal Article |
IST-REx-ID: 17375 |
Precise asymptotics for the spectral radius of a large random matrix
G. Cipolloni, L. Erdös, Y. Xu, Journal of Mathematical Physics 65 (2024).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
G. Cipolloni, L. Erdös, Y. Xu, Journal of Mathematical Physics 65 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 15025 |
Extremal statistics of quadratic forms of GOE/GUE eigenvectors
L. Erdös, B. McKenna, Annals of Applied Probability 34 (2024) 1623–1662.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
L. Erdös, B. McKenna, Annals of Applied Probability 34 (2024) 1623–1662.
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 17164 |
Central limit theorems for random matrices: From resolvents to free probability
J. Reker, Central Limit Theorems for Random Matrices: From Resolvents to Free Probability, Institute of Science and Technology Austria, 2024.
[Published Version]
View
| Files available
| DOI
J. Reker, Central Limit Theorems for Random Matrices: From Resolvents to Free Probability, Institute of Science and Technology Austria, 2024.
2024 |
Published |
Journal Article |
IST-REx-ID: 17049 |
Optimal lower bound on eigenvector overlaps for non-Hermitian random matrices
G. Cipolloni, L. Erdös, S.J. Henheik, D.J. Schröder, Journal of Functional Analysis 287 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
G. Cipolloni, L. Erdös, S.J. Henheik, D.J. Schröder, Journal of Functional Analysis 287 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 15378 |
Wegner estimate and upper bound on the eigenvalue condition number of non-Hermitian random matrices
L. Erdös, H.C. Ji, Communications on Pure and Applied Mathematics 77 (2024) 3785–3840.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
L. Erdös, H.C. Ji, Communications on Pure and Applied Mathematics 77 (2024) 3785–3840.
2024 |
Published |
Journal Article |
IST-REx-ID: 18762 |
Multi-point functional central limit theorem for Wigner matrices
J. Reker, Electronic Journal of Probability 29 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
J. Reker, Electronic Journal of Probability 29 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 17154 |
Fluctuation moments for regular functions of Wigner Matrices
J. Reker, Mathematical Physics, Analysis and Geometry 27 (2024).
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
J. Reker, Mathematical Physics, Analysis and Geometry 27 (2024).
2024 |
Published |
Journal Article |
IST-REx-ID: 18656 |
Out-of-time-ordered correlators for Wigner matrices
G. Cipolloni, L. Erdös, S.J. Henheik, Advances in Theoretical and Mathematical Physics 28 (2024) 2025–2083.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
G. Cipolloni, L. Erdös, S.J. Henheik, Advances in Theoretical and Mathematical Physics 28 (2024) 2025–2083.
2023 |
Published |
Journal Article |
IST-REx-ID: 11741 |
Quenched universality for deformed Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields 185 (2023) 1183–1218.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields 185 (2023) 1183–1218.
2023 |
Published |
Journal Article |
IST-REx-ID: 12683 |
Dynamics of a rank-one perturbation of a Hermitian matrix
G. Dubach, L. Erdös, Electronic Communications in Probability 28 (2023) 1–13.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
G. Dubach, L. Erdös, Electronic Communications in Probability 28 (2023) 1–13.
2023 |
Published |
Journal Article |
IST-REx-ID: 12707 |
Small deviation estimates for the largest eigenvalue of Wigner matrices
L. Erdös, Y. Xu, Bernoulli 29 (2023) 1063–1079.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
L. Erdös, Y. Xu, Bernoulli 29 (2023) 1063–1079.
2023 |
Published |
Journal Article |
IST-REx-ID: 12761 |
Functional central limit theorems for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Annals of Applied Probability 33 (2023) 447–489.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Annals of Applied Probability 33 (2023) 447–489.
2023 |
Published |
Journal Article |
IST-REx-ID: 12792 |
On the spectral form factor for random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Communications in Mathematical Physics 401 (2023) 1665–1700.
[Published Version]
View
| Files available
| DOI
| WoS
G. Cipolloni, L. Erdös, D.J. Schröder, Communications in Mathematical Physics 401 (2023) 1665–1700.
2023 |
Published |
Journal Article |
IST-REx-ID: 14667 |
Functional CLT for non-Hermitian random matrices
L. Erdös, H.C. Ji, Annales de l’institut Henri Poincare (B) Probability and Statistics 59 (2023) 2083–2105.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
L. Erdös, H.C. Ji, Annales de l’institut Henri Poincare (B) Probability and Statistics 59 (2023) 2083–2105.
2023 |
Published |
Journal Article |
IST-REx-ID: 14750 |
Local laws for multiplication of random matrices
X. Ding, H.C. Ji, The Annals of Applied Probability 33 (2023) 2981–3009.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
X. Ding, H.C. Ji, The Annals of Applied Probability 33 (2023) 2981–3009.
2023 |
Published |
Journal Article |
IST-REx-ID: 14775 |
Convergence rate to the Tracy–Widom laws for the largest eigenvalue of sample covariance matrices
K. Schnelli, Y. Xu, The Annals of Applied Probability 33 (2023) 677–725.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
K. Schnelli, Y. Xu, The Annals of Applied Probability 33 (2023) 677–725.
2023 |
Published |
Journal Article |
IST-REx-ID: 14780 |
Spiked multiplicative random matrices and principal components
X. Ding, H.C. Ji, Stochastic Processes and Their Applications 163 (2023) 25–60.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
X. Ding, H.C. Ji, Stochastic Processes and Their Applications 163 (2023) 25–60.
2023 |
Published |
Journal Article |
IST-REx-ID: 14849 |
On the rightmost eigenvalue of non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Y. Xu, The Annals of Probability 51 (2023) 2192–2242.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
G. Cipolloni, L. Erdös, D.J. Schröder, Y. Xu, The Annals of Probability 51 (2023) 2192–2242.
2023 |
Published |
Journal Article |
IST-REx-ID: 17079 |
Characteristic polynomials of random truncations: Moments, duality and asymptotics
A. Serebryakov, N. Simm, G. Dubach, Random Matrices: Theory and Applications 12 (2023).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
A. Serebryakov, N. Simm, G. Dubach, Random Matrices: Theory and Applications 12 (2023).